# SDR USAA950203

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47507
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A, E

## Discrepancy

CLT - FLT 441 - AT CRUISE, HAD LT ENGINE OVERTHRUST.  CREW SHUTDOWN LT ENGINE.  SINGLE ENGINE TIME APPROXIMATELY 20 MINUTES.  MAINTENANCE REPLACED THE LT ENGINE DUE TO OVERTEMP CONDITION.  OPERATIONS CHECKED NORMAL.  (W)
